Existence of periodic solutions for a mechanical system with piecewise constant forces


Arugaslan D. , CENGİZ N.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.47, no.3, pp.521-538, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.15672/hjms.2017.469
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.521-538

Abstract

In this study, we consider spring-mass systems subjected to piecewise constant forces. We investigate sufficient conditions for the existence of periodic solutions of homogeneous and nonhomogeneous damped spring-mass systems with the help of the Floquet theory. In addition to determining conditions for the existence of periodic solutions, stability analysis is performed for the solutions of the homogeneous system. The Floquet multipliers are taken into account for the stability analysis [3]. The results are stated in terms of the parameters of the systems. These results are illustrated and supported by simulations for different values of the parameters.

Bu makalede yay kütle sisteminin periyodik çözümlerinin varlığı Floquet teorisi yardımıyla incelenmiştir.